# SDR FDEA201403120493

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RUNNING UNDER THE LAP SEAM AT STRINGER 20R FROM BS 1440 - BS 1620. COMPLIED WITH EA F-5330-T0 305371 DATED MAR 06, 2014.  FUSELAGE, PLATES & SKINS, STRINGER 20R LAP JOIN CORROSION AT STATION 1440 TO 1620.
